# SDR CHQA200500046

- Difficulty date: March 1, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N835RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145702
- Aircraft time: 5,421 hours, 5,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17419
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TURNING OFF THE POWER ON THE AIRCRAFT, THE AFT EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT TURN OFF.  REMOVED AND REPLACED THE NR 4 EMERGENCY POWER SUPPLY BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
